# SDR UALA2011051802455

- Difficulty date: May 18, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 39,509 hours, 4,827 cycles
- Engine: Pwa PW40903
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Broken
- Location: Life Vest Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LIFE VEST DOOR LATCH BROKEN AT DOOR-1 CENTER-LEFT JUMP-SEAT.  FOUND 1EA LIFE VEST DOOR LATCH BROKEN AT JUMP-SEAT DOOR-1 CENTER-LEFT.  LIFE VEST DOOR CAN BE OPEN-CLOSE WITH OTHER LATCH.  THIS POSITION NOT REQUIRED BY FLIGHT ATTENDANT OPERATIONS MANUAL.  REQUIRED LATCH PCN 191-0142. NIS KIX^18MAY KIX INF-  :POSITION JUMPSEAT 255. KIX MM IKEDA^18MAY KIX INF-  :NOTIFIED SAMC. KIXMM ESAKI
